Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Wheat skin color, allergic to creams. Medication to improve complexion?

hi, iam XXXXX .iam 23 years old and in the process of getting married . i have weatish skin colour nad very allergic ot any kind of skin or cosmetic creams . can i have some kind of a medicine that ac improve the colour of not only my face but also body without nay isde effects . my fiance has got a better complexion than me and this makes me feel bad .so can u please help.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Jul 2012
Dear Sunita. If i understand you correctly, you desire creams that are natural as you are scared of any skin reactions with commercially available skin creams. In your instance may i suggest 2 natural remedies...multani mitti face pack/peel twice a week & daily appln of an aloevera based cream that will help in the hydration & pigment lightening qualities. However, quick-fix complexion creams are not the way forward. Please do visit your local dermatologist/cosmetologist for a more detailed appraisal. cheers & good luck. Dr Praveen Rodrigues MD
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor